# SDR 95ZZZX7000

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Condition: Clevis Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BELLCRANK INPUT CLEVIS WORN PAST LIMITS.
